yes its a mood stabilizer..i was on it for 36 days had to nget off it made me very maniac..that's all i know..good luck too you my friend james
Thanks....I have been on so many meds,I am scared to go on new ones....T.Y
When it came out my psychiatrist wanted me to try it because nothing was working for me. She said that a lot of people are able to manage their Bipolar with Abilify alone- if they tolerate it. I was happy to give it a try, but I quickly developed severe akathisia, or what I called 'itchy muscles'. It was just uncomfortable. Not everyone who takes Abilify gets it, though.
Thanks guys for the information.... :~)
that stuff really messed with my stomach...but i couldn't convince my pdoc of that so i took myself off of it and told him to deal 'cause i was doing fine w/o it. DON"T be afraid of new drugs...it took me the better part of 4 years to find the right combo for me, and what works for me other people have had issues with. We are each different/
I was on Abilify for a few weeks but found I couldn't sleep when taking them. I was up most of the night so my pdoc switched me to Seroquel. Just my experience...